# SDR UPS00833189

- Difficulty date: June 21, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 47723971
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 1766,  AFT SIDE LONG 17 LT,  END FITTING AND LONGERON ARE CRACKED.     REMOVED AND REPLACED FITTING, AND REPAIRED LONGERON IAW DWG. 4772397,AND SRM. 53-2-2 FIG. 11
